# SDR K11A2011080991504

- Difficulty date: May 19, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 61,468 hours, 74,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL, 1X4 INCHES.
